Michigan, 2006

Hail and Damaging Winds in Michigan, June 27, 2006

June 27, 2006 · NWS DTX · 21 events in 3 counties and zones

On Tuesday, June 27th, an upper level disturbance led to an environment with moderate instability and moderate windshear. The atmosphere was primarily favorable for mostly a large hail event.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$17,000
Crop damage
None recorded
Events
21

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DTX wrote it up.

On Tuesday, June 27th, an upper level disturbance led to an environment with moderate instability and moderate windshear. The atmosphere was primarily favorable for mostly a large hail event. However, the atmosphere was also susceptible to strong downbursts as evidenced by a measured wind gust of 56 Knots at the Ann Arbor airport. The strongest storm tracked across Washtenaw county and produced hail up to the size of golf balls. A weak boundary near Lake Erie allowed for the spinup of an F0 Tornado near Estral Beach.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before the first event at Jun 27, 6:03 AM EST, 3 hours 52 minutes earlier.

Area forecast discussion, Jun 27, 6:03 AM EST, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
703 AM EDT TUE JUN 27 2006

.AVIATION...

AMPLE LOW LEVEL MOISTURE...LIGHT WINDS AND SOME BREAKS IN THE MID
LEVEL CLOUDS HAS RESULTED IN WIDESPREAD FOG AND LOW CLOUDS ACROSS
SOUTHEAST MICHIGAN. THE FOG HAS BEEN DENSE ACROSS THE SAGINAW
VALLEY AND THUMB THIS MORNING...WITH FNT HAVING HAD 1/4SM OR LESS
OVER THE LAST SEVERAL HOURS. THE RUC MODEL SOUNDINGS SEEM TO BE
HANDLING THE LOW MOISTURE THE BEST. RUC SOUNDINGS INDICATE THE LOW
FOG LIFTING INTO A BKN CU FIELD BY AFTERNOON...AS WOULD BE EXPECTED WITH
DAYTIME HEATING THIS TIME OF YEAR. SHOULD SEE VISIBILITY AND
CEILINGS IMPROVE TO MVFR BY 15Z AND VFR BY 17Z.

THE NEXT CONCERN FOR AVIATION INTERESTS WILL BE TIMING OF
THUNDERSTORMS TODAY. THUS FAR THIS MORNING...HAVE ONLY HAD SOME
SCATTERED SHOWERS ACROSS THE AREA AS ELEVATED INSTABILITY
INCREASES. THE WATER VAPOR CHANNEL SHOWS A SHORT WAVE NEAR THE
IL/IN BORDER. THIS WAVE IS EXPECTED TO MOVE INTO SOUTHERN MICHIGAN
THIS AFTERNOON...COINCIDING WITH PEAK AFTERNOON HEATING AND
INSTABILITY. THIS SHOULD ALLOW THUNDERSTORMS TO DEVELOP LATE IN
THE AFTERNOON AND PERSIST INTO THE EARLY EVENING HOURS.

&&

.PREV DISCUSSION...ISSUED 338 AM EDT TUE JUN 27 2006

SHORT TERM...TODAY AND TONIGHT

THE OVERALL LARGE SCALE PATTERN REMAINS FAIRLY AMPLIFIED WITH A
LARGE RIDGE OVER WESTERN NORTH AMERICA AND OVER THE WESTERN
ATLANTIC. THE CURRENT WATER VAPOR LOOP SHOWS A SHORT WAVE DIVING
INTO NORTHERN MINNESOTA WITH A SECONDARY SHORT WAVE OVER ILLINOIS.
THE 00Z MODEL SUITE INITIALIZED THESE WAVES WELL. MODEL SOLUTIONS
CONTINUE TO INDICATE THE WAVE DROPPING INTO MINNESOTA WILL AMPLIFY
AS IS HEADS INTO THE WESTERN GREAT TONIGHT. THE NAM SOLUTION BECOMES
MUCH MORE AMPLIFIED WITH THE WAVE THAN THE GFS. SINCE THE NAM HAS
BEEN OVER AMPLIFYING THESE WAVES THE LAST COUPLE OF
DAYS...PREFERENCE LIES WITH THE GFS IN TERMS OF THE LARGE SCALE
PATTERN. THIS WAVE WILL ACT TO LIFT THE WAVE OVER IL INTO SOUTHERN
MICHIGAN THIS AFTERNOON...WITH MODELS FORECASTING A RAPID
DEAMPLIFICATION OF THE WAVE AS IT HEADS INTO SOUTHERN MICHIGAN THIS
AFTERNOON.

THE 00Z UPPER AIR ANALYSIS SHOWED AN AXIS OF DEEP MOISTURE EXTENDING
ACROSS SOUTHERN MICHIGAN. MUCH DRYER MID LEVEL AIR HOWEVER IS
APPARENT ON THE WATER VAPOR LOOP MOVING NORTH ACROSS INDIANA...
ASSOCIATED WITH THE SHORT WAVE OVER IL. THIS MID LEVEL DRY AIR WILL
WORK NORTH ACROSS SE MICHIGAN THIS MORNING. THIS COUPLED WITH
STEEPENING MID LEVEL LAPSE RATES WILL LIKELY TOUCH OFF SOME
SCATTERED CONVECTION THIS MORNING.

MID LEVEL CLOUDS OVER THE REGION ARE EXPECTED TO DIMINISH DURING
THE COURSE OF THE MORNING. LOW LEVEL MOISTURE SHOULD ALSO MIX OUT.
SO EXPECT AT LEAST PARTLY SUNNY SKIES TODAY...WHICH WILL HELP RAISE
TEMPS TO AROUND 80 THIS AFTERNOON. WITH DEWPOINTS IN THE LOW TO MID
60S...SURFACE BASED CAPE PER MODIFIED NAM SOUNDINGS WILL APPROACH
1500 J/KG THIS AFTERNOON. DESPITE MODEL FORECASTS WHICH INDICATE THE
APPROACHING SHORT WAVE TO WEAKEN AND WITH NEGATIVE THETA E ADVECTION
AT 700MB...THINK THERE WILL BE ENOUGH LARGE SCALE SUPPORT ALONG WITH
AMPLE BOUNDARY LAYER CONVERGENCE THIS AFTERNOON TO CARRY NUMEROUS
SHOWERS AND THUNDERSTORMS FROM LATE AFTERNOON INTO THE EVENING. SPC
HAS PLACED THE ENTIRE FORECAST AREA IN A SLIGHT RISK TODAY. THIS
APPEARS REASONABLE AS MODEL SOUNDINGS INDICATE MORE CAPE DENSITY
TODAY COMPARED TO YESTERDAY WITH COOLER AND DRYER MID LEVEL AIR OVER
SOUTHERN MI. SOME MODEST DEEP LAYER SHEAR IS ALSO EXPECTED WITH
0-6KM SHEAR FORECAST TO BE AROUND 30 KTS THIS AFTERNOON. HAIL
APPEARS THE BE THE MAIN CONCERN WITH WET BULB ZERO HEIGHTS DROPPING
TO 10K FT THIS AFTERNOON. CAN NOT RULE OUT SOME STRONG WIND GUSTS
THOUGH...ESPECIALLY IF MORE SURFACE INSTABILITY IS REALIZED.

LONG TERM...WEDNESDAY THROUGH TUESDAY

IT SEEMS WE ARE SETTING THE STAGE FOR AN ACTIVE EXTENDED PORTION OF
THIS FORECAST ESPECIALLY HEADING INTO THE HOLIDAY WEEKEND.

THIS MORNINGS WATER VAPOR ANALYSIS REVEALS A RATHER ACTIVE UPPER
FLOW WITH AN UPPER LOW MOVING ACROSS THE GULF OF ALASKA.  THIS WILL
KEEP THE MAIN JET ACROSS CANADA YET PERTURBATIONS WITHIN THE FLOW
COULD PROVIDE FOR AN ACTIVE PATTERN ACROSS THE GREAT LAKES.
PRECEDING THIS IS ANOTHER WAVE DIVING SOUTHWARD ACROSS MINNESOTA
WHERE 500MB TEMPS WERE NEAR -20C.  THE GFS DID A SLIGHTLY BETTER JOB
WITH THE INITIAL BUT THE NAM HAS A BETTER COMPACT SHAPE WITH THE
UKMET SOMEWHAT AN AVERAGE.  SO WE WILL FOLLOW THE UKMET TRACK OF
THIS WAVE WHICH IS EXPECTED TO BE OVER THE STATE BY LATE AFTERNOON.
THIS SETS FOR DECENT MID LEVEL LAPSE RATES AND WE WILL CARRY
SCATTERED POPS FROM MID-MORNING THROUGH THE AFTERNOON.  IF WE ARE
ABLE TO SEE SOME SUNSHINE AND KEEP THOSE DEWPOINTS AROUND
60F...COULD BE ANOTHER ACTIVE DAY ALONG THE FRONTAL BOUNDARY.
SURFACE BOUNDARY AND UPPER LEVEL WAVE WILL TRANSLATE EASTWARD
OVERNIGHT AND WE WILL RETAIN THE CHANCE FOR SHOWERS/STORMS
WEDNESDAY NIGHT.

IMPROVING CONDITIONS EXPECTED THROUGH THE DAY BUT TIMING OF THIS
UPPER LEVEL TROUGH PASSAGE REMAINS A CONCERN.  THERMAL TROUGH DOES
LAG BEHIND SOMEWHAT PER THE NUMERICS AND FORECAST SOUNDINGS STILL
SUGGEST CAPES NEAR 1000 J/KG.  AT THIS TIME WE WILL HOLD ONTO THE
CHANCE FOR CONVECTION BUT SHOW THE HIGHER POPS FOR THE EASTERN CWA.
WITH AN INCREASING NORTHWEST FLOW...WE WILL GO WITH PTSUNNY
CONDITIONS AND TEMPS REMAINING INTO THE MIDDLE 70S.

NOW THE REAL INTERESTING ASPECT TO THIS FORECAST WILL BE THE
EVENTUAL IMPACT OF THAT PACIFIC SYSTEM AND ALL OF THAT WARMTH THAT
HAS BUILT UP THE PAST SEVERAL DAYS ACROSS THE WEST.  BAROCLINICITY
WILL BE ON THE INCREASE ACROSS THE NORTHERN PLAINS WITH SURFACE
FRONT BECOMING MORE DEFINED EAST OF THE DIVIDE.  LOW LEVEL JET WILL
INCREASE WITH 500MB WIND SPEEDS PROGGED TO BE INCREASING TOWARD
50KTS PER THE GFS/DGEX AND ECMWF.  THIS COULD SET THE STAGE FOR A
SQUALL LINE AND/OR DERECHO EVOLVING UPSTREAM AND TRACKING EASTWARD
TOWARD THE GREAT LAKES FRIDAY INTO FRIDAY NIGHT.  STILL PLENTY OF
TIME TO MONITOR UPSTREAM AND NUMERICAL TRENDS BUT SOMETHING TO WATCH
CLOSELY SINCE THIS WILL BE THE HOLIDAY WEEKEND AND PLENTY OF OUTDOOR
ACTIVITIES.

OUR ACTIVE NORTHWEST FLOW REMAINS IN PLACE AND PLACEMENT OF
BAROCLINIC ZONE WILL DICTATE OUR WEATHER HEADING INTO THE
INDEPENDENCE DAY.  TRENDS OF THE DGEX/ECMWF/GFS ARE FOR ANOTHER
CHANCE FOR CONVECTIVE COMPLEX TO IMPACT THE REGION.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...NONE.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.
&&

AVIATION...CONSIDINE
SHORT TERM...CONSIDINE
LONG TERM....BGM

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Jun 27, 3:25 AM EST, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
425 AM EDT TUE JUN 27 2006

MIZ047>049-053>055-060>063-068>070-075-076-082-083-280830-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
425 AM EDT TUE JUN 27 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS MORNING. THUNDERSTORMS
WILL BECOME MORE NUMEROUS THIS AFTERNOON AND EVENING. THERE IS A
SLIGHT CHANCE OF SEVERE WEATHER WITH THE THUNDERSTORMS THIS
AFTERNOON AND EVENING. THE STRONGEST STORMS WILL BE CAPABLE OF
HAIL TO ONE INCH IN DIAMETER AND WIND GUSTS TO 60 MPH. ANY
THUNDERSTORM THAT DEVELOPS TODAY WILL BE CAPABLE OF PRODUCING VERY
HEAVY RAINFALL AND FREQUENT LIGHTNING. THE MORE NUMEROUS
THUNDERSTORMS AND BEST CHANCE FOR SEVERE WEATHER WILL BE BETWEEN 2
PM AND 10 PM. THUNDERSTORMS TODAY ARE EXPECTED TO MOVE NORTHEAST
AT 15 MPH.

AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA THIS
AFTERNOON AND EVENING. THIS SYSTEM COMBINED WITH THE UNSTABLE
AIRMASS OVER SOUTHEAST MICHIGAN WILL TRIGGER THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE REMAINS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH SATURDAY
AS A SERIES OF UPPER LEVEL DISTURBANCES MOVE ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...
DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCYMANAGERSS IMMEDIATELY.
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-280830-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI-
425 AM EDT TUE JUN 27 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN
WATERS OF LAKE ERIE AND LAKE HURON.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS MORNING. THUNDERSTORMS
WILL BECOME MORE NUMEROUS THIS AFTERNOON AND EVENING. THERE IS A
SLIGHT CHANCE OF SEVERE WEATHER WITH THE THUNDERSTORMS THIS
AFTERNOON AND EVENING. THE STRONGEST STORMS WILL BE CAPABLE OF
HAIL TO ONE INCH IN DIAMETER AND WIND GUSTS TO 50 KNOTS. ANY
THUNDERSTORM THAT DEVELOPS TODAY WILL BE CAPABLE OF PRODUCING VERY
HEAVY RAINFALL AND FREQUENT LIGHTNING. THE MORE NUMEROUS
THUNDERSTORMS AND BEST CHANCE FOR SEVERE WEATHER WILL BE BETWEEN 2
PM AND 10 PM. THUNDERSTORMS TODAY ARE EXPECTED TO MOVE NORTHEAST
AT 15 MPH.

AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA THIS
AFTERNOON AND EVENING. THIS SYSTEM COMBINED WITH THE UNSTABLE
AIRMASS OVER SOUTHEAST MICHIGAN WILL TRIGGER THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE REMAINS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH SATURDAY
AS A SERIES OF UPPER LEVEL DISTURBANCES MOVE ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...
DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCYMANAGERSS IMMEDIATELY.
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

CONSIDINE

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

The radar

The Detroit radar (KDTX), 56 km away, was scanning. The volume nearest the first event began at 14:52 UTC.

Open the radar archive at this moment

Event by event

15 hail, 6 thunderstorm wind. Local standard time, as filed.

Hail, Macomb

When
June 27, 9:55 AM EST
Where
Macomb County, 3 mi SE of Mt Clemens
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
42.550, -82.817

Thunderstorm Wind, Washtenaw

When
June 27, 1:24 PM EST
Where
Washtenaw County, Manchester
Measured
51 kt (59 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
42.150, -84.033

Emergency Manager reported 2 twelve inch limbs blown down.

Hail, Washtenaw

When
June 27, 1:45 PM EST
Where
Washtenaw County, 3 mi N of Bridgewater
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
42.217, -83.900

Hail, Washtenaw

When
June 27, 1:50 PM EST
Where
Washtenaw County, Saline
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
42.167, -83.767

Thunderstorm Wind, Washtenaw

When
June 27, 1:50 PM EST
Where
Washtenaw County, Saline
Measured
54 kt (62 mph) estimated gust
Property damage
$1,000
Reported by
TRAINED SPOTTER
Coordinates
42.167, -83.767

Trained spotter reported 6 inch trees blown down.

Hail, Washtenaw

When
June 27, 1:55 PM EST
Where
Washtenaw County, Saline
Measured
0.88 in hail
Reported by
TRAINED SPOTTER
Coordinates
42.167, -83.767

Hail, Washtenaw

When
June 27, 1:58 PM EST
Where
Washtenaw County, 2 mi N of Saline
Measured
1 in hail
Reported by
TRAINED SPOTTER
Coordinates
42.200, -83.767

Hail, Washtenaw

When
June 27, 2:00 PM EST
Where
Washtenaw County, 3 mi N of Saline
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
42.217, -83.767

Thunderstorm Wind, Washtenaw

When
June 27, 2:03 PM EST
Where
Washtenaw County, Ann Arbor
Measured
54 kt (62 mph) measured gust
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
42.283, -83.733

National Weather Service surface observing equipment measured a wind gust of 65 MPH.

Hail, Washtenaw

When
June 27, 2:07 PM EST
Where
Washtenaw County, 4 mi S of Ann Arbor
Measured
1.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
42.233, -83.733

Hail, Macomb

When
June 27, 2:10 PM EST
Where
Macomb County, Warren
Measured
0.88 in hail
Reported by
TRAINED SPOTTER
Coordinates
42.517, -83.000

Hail, Washtenaw

When
June 27, 2:10 PM EST
Where
Washtenaw County, Ann Arbor
Measured
0.75 in hail
Reported by
NWS EMPLOYEE(OFF DUTY)
Coordinates
42.283, -83.733

Thunderstorm Wind, Washtenaw

When
June 27, 2:10 PM EST
Where
Washtenaw County, 3 mi SSE of Ann Arbor
Measured
54 kt (62 mph) estimated gust
Property damage
$12,000
Reported by
LAW ENFORCEMENT
Coordinates
42.250, -83.717

Law Enforcement reported 6 utility poles blown down.

Hail, Washtenaw

When
June 27, 2:10 PM EST
Where
Washtenaw County, 3 mi SSE of Ann Arbor
Measured
1 in hail
Reported by
LAW ENFORCEMENT
Coordinates
42.250, -83.717

Hail, Washtenaw

When
June 27, 2:12 PM EST
Where
Washtenaw County, 2 mi SE of Ann Arbor
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
42.267, -83.700

Hail, Washtenaw

When
June 27, 2:12 PM EST
Where
Washtenaw County, 3 mi SSE of Ann Arbor
Measured
1 in hail
Reported by
LAW ENFORCEMENT
Coordinates
42.250, -83.717

Thunderstorm Wind, Washtenaw

When
June 27, 2:14 PM EST
Where
Washtenaw County, Ann Arbor
Measured
52 kt (60 mph) estimated gust
Property damage
$4,000
Reported by
LAW ENFORCEMENT
Coordinates
42.283, -83.733

Law Enforcement reported a tree blown down on car.

Hail, Washtenaw

When
June 27, 2:17 PM EST
Where
Washtenaw County, 3 mi E of Ann Arbor
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
42.283, -83.667

Thunderstorm Wind, Wayne

When
June 27, 3:30 PM EST
Where
Wayne County, River Rouge
Measured
50 kt (58 mph) estimated gust
Reported by
TRAINED SPOTTER
Coordinates
42.267, -83.150

Trained spotter reported numerous 6 inch tree limbs down.

Hail, Wayne

When
June 27, 3:30 PM EST
Where
Wayne County, River Rouge
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
42.267, -83.150

Hail, Wayne

When
June 27, 3:40 PM EST
Where
Wayne County, Detroit
Measured
0.75 in hail
Reported by
BROADCAST MEDIA
Coordinates
42.333, -83.067

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Michigan in 2006Every state in 2006This day in weather historyWarnings in Michigan, June 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5518672, 5518676, 5518673, 5518677, 5518678, 5518716, 5518717, 5518718, 5518719, 5518720, 5518674, 5518721, 5518722, 5518723, 5518724, 5518725, 5518726, 5518727, 5518728, 5518729, 5518675.